# SDR WWMA9500017

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blade
- Condition: Defective
- Location: Rt Engine
- Part time: 5,977 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

FLIGHT NR 5320 (FSM/DFW) PILOT REPORTED THAT THE RIGHT ENGINE FLAMED OUT ON TAKEOFF.  THE AIRCRAFT RETURNED TO FIELD.  MAINTENANCE PERFORMED BORESCOPE ON THE RIGHT HAND ENGINE IAW CT7 MM 72-00.  MAINTENANCE FOUND THE RIGHT HAND STAGE 3 COMPRESSOR BLADE TORN; BLADE IS NOT WITHIN LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE IAW SAAB AMM 71-00.  PERFORMED LEAK CHECK AND RUNS: CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
